# SDR HNAA2023042500128

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 41,133 hours, 37,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH OVERWING EMERGENCY LIGHT INOP.   REMOVED AND REPLACED BATT CHARGER ASSY/ WITH RETAINING HARDWARE, AND REMOVED AND REPLACED BATTERY PACK IAW WC 33-70-19 AT POSITION 400
